# SDR NACA20060010

- Difficulty date: February 2, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 31,708 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2329295
- Condition: Corroded
- Location: Bs 282-306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FLOORBEAM BOTTOM CORRODED AT STATION 282-298.  REMOVED DAMAGE AND INSTALLED REPAIR PER DER DRAWING NAC2006-01, IR & FAA 8110-3, DATED 2 FEBRUARY 2006.  REPAIRED FLOOR SUPPORT BETWEEN STA 282-306.  MANUFACTURED AND INSTALLED ANGLE PER ITEM 12 WITH 7075-T6511 CLAD ALUMINUM, AND STRAP PER ITEM 14 WITH 7075-T6 CLAD ALUMINUM.
